Abstract
We are concerned with the study of semilinear evolution equations with nonlocal initial conditions. We provide sufficient conditions on the nonlinearity which allow the use of variants of the nonlinear alternative to prove the existence of at least one solution. Our second result presents a novel growth condition splitted into two parts, one for the subinterval containing the points involved by the initial conditions, and another for the rest of the interval.
Authors
Abdelkader Boucherif
Department of Mathematical Sciences, King Fahd University of Petroleum and Minerals, Dhahran 31261, Saudi Arabia
Radu Precup
Department of Mathematics, Babes-Bolyai University, Cluj-Napoca, Romania
Keywords
Evolution equation; Nonlocal initial condition; Mild solution; Fixed point.
Paper coordinates
A. Boucherif, R. Precup, Semilinear evolution equations with nonlocal initial conditions, Dynamic Systems Appl. 16 (2007), 507-516.
About this paper
Journal
Dynamic Systems and Applications
Publisher Name
Print ISSN
Online ISSN
1056-2176
google scholar link